Baca, Martin, Miller, Mirka, Phanalasy, Oudone, Semanicova-Fenovcıkova, Andrea. (1392). Constructions of antimagic labelings for some families of regular graphs. , 44(1), 1-7.
Martin Baca; Mirka Miller; Oudone Phanalasy; Andrea Semanicova-Fenovcıkova. "Constructions of antimagic labelings for some families of regular graphs". , 44, 1, 1392, 1-7.
Baca, Martin, Miller, Mirka, Phanalasy, Oudone, Semanicova-Fenovcıkova, Andrea. (1392). 'Constructions of antimagic labelings for some families of regular graphs', , 44(1), pp. 1-7.
Baca, Martin, Miller, Mirka, Phanalasy, Oudone, Semanicova-Fenovcıkova, Andrea. Constructions of antimagic labelings for some families of regular graphs. , 1392; 44(1): 1-7.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.